# SDR UIEA2018080801641

- Difficulty date: August 4, 2018
- Submitted: August 10, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 86,924 hours, 16,168 cycles
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Packing
- Condition: Damaged
- Location: Fuel System
- Stage of operation: UK
- How discovered: O
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

FUEL IS LEAKING FROM LT WING BOOST PUMP PANEL 532AB. R&R MOTIVE FUEL SCREEN PACKING LT FWD BOOST PUMP, PERFORMED SAT LEAK CK IAW AMM 28-11-03.
